Opuscula Math. 32, no. 3 (2012), 505-509

Opuscula Mathematica

Rank-one perturbation of Toeplitz operators and reflexivity

Kamila Kliś-Garlicka

Abstract. It was shown that rank-one perturbation of the space of Toeplitz operators preserves \(2\)-hyperreflexivity.

Keywords: Toeplitz operators, reflexivity, hyperreflexivity.

Mathematics Subject Classification: 47A15, 47L99.

Full text (pdf)

  • Kamila Kliś-Garlicka
  • University of Agriculture, Institute of Mathematics, Balicka 253c, 30-198 Kraków, Poland
  • Received: 2011-06-19.
  • Revised: 2011-08-11.
  • Accepted: 2011-08-16.
Opuscula Mathematica - cover

Cite this article as:
Kamila Kliś-Garlicka, Rank-one perturbation of Toeplitz operators and reflexivity, Opuscula Math. 32, no. 3 (2012), 505-509, http://dx.doi.org/10.7494/OpMath.2012.32.3.505

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.